Open Access
Translator Disclaimer
January 1999 The Size of Singular Component and Shift Inequalities
S. G. Bobkov
Ann. Probab. 27(1): 416-431 (January 1999). DOI: 10.1214/aop/1022677267

Abstract

We study the question on how large the size of singular component of translates of product probability measures can be in terms of Fisher information. We then prove some shift inequalities.

Citation

Download Citation

S. G. Bobkov. "The Size of Singular Component and Shift Inequalities." Ann. Probab. 27 (1) 416 - 431, January 1999. https://doi.org/10.1214/aop/1022677267

Information

Published: January 1999
First available in Project Euclid: 29 May 2002

zbMATH: 0946.60008
MathSciNet: MR1681090
Digital Object Identifier: 10.1214/aop/1022677267

Subjects:
Primary: ‎46G12, 60B11, 60E15

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.27 • No. 1 • January 1999
Back to Top